# SDR UPS01836628

- Difficulty date: August 1, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 75,309 hours, 25,673 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 RIGHT MLG WHEEL WELL IB. BULKHEAD SUPPORT WEB IS CRACKED STA 879 RBL 4. REPAIRED WEB IAW SRM 53-2-0 FIG 1B.
